Items where Author is Agnew, M.D.
Number of items: 3.
Wood, P.J. and Hannah, David M. and Agnew, M.D. and Petts, Geoffrey E. (2001) Scales of hydroecological variability within a groundwater-dominated stream. Regulated Rivers: Research & Management, 17 (4-5). pp. 347-367. ISSN 0886-9375
Wood, P.J. and Agnew, M.D. and Petts, Geoffrey E. (2001) Hydro-ecological variability within a groundwater-dominated stream. In: Acreman, M.C., (ed.) Hydro-ecology: linking hydrology and aquatic ecology. IAHS publication (266). International Association of Hydrological Sciences, Wallingford, pp. 151-160. ISBN 9781901502411
Wood, P.J. and Agnew, M.D. and Petts, Geoffrey E. (2000) Flow variations and macroinvertebrate community responses in a small groundwater-dominated stream in south-east England. Hydrological Processes, 14 (16-17). pp. 3133-3147. ISSN 0885-6087